MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 1

TELEFLEX MEDICAL LMA SUPREME SIZE 1
Model Number IPN902063
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the bite block part broken when intubated".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports a visual exam was performed and it was observed that the connector plug was detached from the airway tube body.A device history record review was performed and no relevant findings were identified.Based on the visual exam the complaint was confirmed.The manufacturing site reports that on the complaint sample received, it was observed that the connector plug was detached from connector body although there was presence of glue all around the connector body (joint area between 'connector body' to 'connector plug').Therefore, it is confirmed that the root cause of the failure was manufacturing related.A non-conformance was opened to address this issue.

Brand Name
LMA SUPREME SIZE 1
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11333803
Report Number9681900-2021-00004
Device Sequence Number1101630
Product Code CAE
UDI-Device Identifier05060112310782
UDI-Public05060112310782
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/28/2022
Device Model NumberIPN902063
Device Catalogue Number175015
Device Lot NumberPMBN8S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/15/2021
Patient Sequence Number1